Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 46, NWS Eureka, CA

April 11, 2019

NWS Eureka, CA issued this small craft advisory at Apr 11, 2019, 3:19 PM PDT. It took effect at Apr 12, 2019, 3:30 AM PDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2019, 3:19 PM PDT (22:19 UTC)
In effect from
Apr 12, 2019, 3:30 AM PDT
Expired
Apr 14, 2019, 2:32 PM PDT
In force
59 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

431 
WHUS76 KEKA 112219
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
319 PM PDT Thu Apr 11 2019

PZZ455-475-120630-
/O.EXP.KEKA.SC.Y.0043.000000T0000Z-190411T2200Z/
/O.NEW.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
319 PM PDT Thu Apr 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON PDT
SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from noon Friday to noon PDT
Saturday. 

* WINDS...NW 15 to 25 kt with gusts to 30 kt. Strongest over  
southern portions, especially near Pt Arena.

* WAVES...N 6 to 8 ft at 7 seconds combined with a W swell 8 to 9
  ft at 16 seconds. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-120630-
/O.NEW.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
319 PM PDT Thu Apr 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON PDT
SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from noon Friday to noon PDT
Saturday. 

* WINDS...N 15 to 20 kt with stronger gusts offshore of Cape
  Mendocino.

* WAVES/SEAS...N 6 ft at 7 sec and West 9 to 10 ft at 16 seconds

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
14 follow-up statements
597 
WHUS76 KEKA 112220
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
320 PM PDT Thu Apr 11 2019

PZZ455-470-475-120630-
/O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
320 PM PDT Thu Apr 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
NOON PDT SATURDAY...

* WINDS...N 15 to 20 kt with stronger gusts offshore of Cape
  Mendocino and Pt Arena. 

* WAVES/SEAS...N 6 to 7 ft at 7 sec and West 9 to 10 ft at 16 
  seconds

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
700 
WHUS76 KEKA 120326
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
826 PM PDT Thu Apr 11 2019

PZZ455-470-475-121130-
/O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
826 PM PDT Thu Apr 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
NOON PDT SATURDAY...

* WINDS...N 15 to 20 kt with stronger gusts to 25 kt offshore of 
  Cape Mendocino and 30 kt offshore of Pt Arena. 

* WAVES/SEAS...N 6 to 7 ft at 7 sec and West 9 to 10 ft at 16 
  seconds 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
670 
WHUS76 KEKA 121030
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
330 AM PDT Fri Apr 12 2019

PZZ475-121830-
/O.EXT.KEKA.SC.Y.0046.190412T1030Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
330 AM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM SUNDAY...

* WINDS...NW to N 15 to 25 kt with gusts to 30 kt. 

* WAVES...NW building to 7 to 9 ft at 8 seconds and NW swell 
  building to 8 to 10 ft at 13 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-470-121830-
/O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
330 AM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
SATURDAY...

* WINDS...NW to N increasing to 15 to 20 kt with stronger gusts to
  25 kt offshore of Cape Mendocino and 30 kt offshore of Point
  Arena.

* WAVES...NW building to 5 to 7 ft at 7 seconds and NW swell 
  building to 8 to 10 ft at 13 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
251 
WHUS76 KEKA 121609
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
909 AM PDT Fri Apr 12 2019

PZZ455-470-130015-
/O.CON.KEKA.SC.Y.0046.190412T1900Z-190413T1900Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
909 AM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SATURDAY...

* WINDS...NW to N increasing to 15 to 25 kt with local gusts to 35
  kt between Cape Mendocino and Pt Arena. 

* WAVES...NW building to 5 to 7 ft at 7 seconds and NW swell 
  building to 8 to 10 ft at 13 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-130015-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
909 AM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NW to N 15 to 25 kt with local gusts to 35 kt.

* WAVES...NW building to 7 to 9 ft at 8 seconds and NW swell 
  building to 8 to 10 ft at 13 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
853 
WHUS76 KEKA 122128
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
228 PM PDT Fri Apr 12 2019

PZZ455-130530-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
228 PM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT SATURDAY
NIGHT...

* WINDS...NW to N increasing to 15 to 25 kt with local gusts to 35
  kt. 

* WAVES...NW building to 5 to 7 ft at 7 seconds and NW swell
  around 8 ft at 14 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ470-130530-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
228 PM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SATURDAY...

* WINDS...NW to N increasing to 15 to 25 kt. 

* WAVES...NW 4 to 6 ft at 7 seconds and NW swell building to 8 to
  10 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-130530-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
228 PM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NW to N 15 to 25 kt with local gusts to 35 kt.

* WAVES...NW building to 6 to 8 ft at 7 seconds and NW swell
  around 9 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
130 
WHUS76 KEKA 130337
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
837 PM PDT Fri Apr 12 2019

PZZ470-131145-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
837 PM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SATURDAY...

* WINDS...NW to N increasing to 15 to 25 kt.

* WAVES...NW 5 to 6 ft at 7 seconds and NW swell building to 8 to
  9 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-131145-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
837 PM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
SATURDAY NIGHT...

* WINDS...NW to N increasing to 15 to 25 kt, with local gusts to 
  35 kt. 

* WAVES...NW building to 6 to 8 ft at 8 seconds and NW swell
  around 7 to 8 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-131145-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
837 PM PDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NW to N 15 to 25 kt, with local gusts to 35 kt.

* WAVES...NW building to 6 to 8 ft at 8 seconds and NW swell
  around 8 to 9 ft at 16 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
806 
WHUS76 KEKA 131031
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
331 AM PDT Sat Apr 13 2019

PZZ470-131845-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
331 AM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY...

* WINDS...NW 10 to 20 kt this morning.

* WAVES...NW 4 to 6 ft at 7 seconds and NW swell building to 10  
  ft at 16 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-131845-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
331 AM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT 
TONIGHT...

* WINDS...NW 15 to 20 kt with gusts to 25 kt. 

* WAVES...NW 6 to 8 ft at 9 seconds and NW swell building to 7 to
  9 ft at 16 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-131845-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
331 AM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SUNDAY...

* WINDS...NW 15 to 25 kt with gusts to 30 kt today.

* WAVES...NW 7 to 9 ft at 9 seconds and NW swell building to 10 
  ft at 16 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
066 
WHUS76 KEKA 131618
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
918 AM PDT Sat Apr 13 2019

PZZ470-131900-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190413T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
918 AM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS...NW 10 to 20 kt this morning.

* WAVES...NW 4 to 6 ft at 7 seconds and NW swell 10 ft at 15 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-140030-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
918 AM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 15 to 25 kt. Locally stronger near Cape Mendocino. 

* WAVES...NW 6 to 8 ft at 9 seconds and NW swell 8 ft at 15 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-140030-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
918 AM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NW 15 to 25 kt with gusts to 30 kt.

* WAVES...NW 7 to 9 ft at 9 seconds and NW swell around 8 ft at 
  15 seconds.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
050 
WHUS76 KEKA 132133
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
233 PM PDT Sat Apr 13 2019

PZZ455-140545-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
233 PM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 kt
  near Cape Mendocino.

* WAVES...NW 6 to 8 ft at 8 seconds and NW swell 9 ft at 16 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-140545-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
233 PM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 kt
  near Cape Mendocino.

* WAVES...NW 6 to 8 ft at 8 seconds and NW swell 9 ft at 16
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
815 
WHUS76 KEKA 140335
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
835 PM PDT Sat Apr 13 2019

PZZ455-140700-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
835 PM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 
  kt near Cape Mendocino. 

* WAVES...NW 6 to 7 ft at 8 seconds and NW swell 9 ft at 16 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-141145-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
835 PM PDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NW 10 to 20 kt. Locally stronger with gusts around 30 
  kt near Cape Mendocino. 

* WAVES...NW 6 to 7 ft at 8 seconds and NW swell 9 ft at 16 
  seconds.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
901 
WHUS76 KEKA 140703
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
1203 AM PDT Sun Apr 14 2019

PZZ455-140815-
/O.EXP.KEKA.SC.Y.0046.000000T0000Z-190414T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
1203 AM PDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT TONIGHT...

$$

PZZ475-141515-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1203 AM PDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SUNDAY...

* WINDS...NW 10 to 20 kt.

* WAVES...N 5 to 7 ft at 8 seconds and NW swell 8 to 10 ft at 16  
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
344 
WHUS76 KEKA 141023
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
323 AM PDT Sun Apr 14 2019

PZZ475-141830-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
323 AM PDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WINDS...NW 10 to 20 kt today.

* WAVES...N 6 to 8 ft at 7 seconds and NW swell 8 to 10 ft at 14 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
517 
WHUS76 KEKA 141603
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
903 AM PDT Sun Apr 14 2019

PZZ475-150015-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
903 AM PDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...NW 10 to 20 kt today. Strongest close to Cape Mendocino. 

* WAVES...N 5 to 7 ft at 7 seconds and NW swell 7 to 9 ft at 14
  seconds, resulting in combined seas around 10 ft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
575 
WHUS76 KEKA 142132
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
232 PM PDT Sun Apr 14 2019

PZZ475-142245-
/O.CAN.KEKA.SC.Y.0046.000000T0000Z-190415T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
232 PM PDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 

$$

PZZ450-470-150545-
/O.NEW.KEKA.SC.Y.0047.190415T1300Z-190416T0100Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
232 PM PDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT MONDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 6 AM to 6 PM PDT Monday. 

* WINDS...Becoming Southerly overnight and increasing to 15 to 25
  kt by Monday morning. Occasional gusts around 35 kt. 

* WAVES/SEAS...Short-period waves building to 5 to 7 feet at 7 
  seconds, with combined seas of 8 to 9 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:02 PM PDT, 17 minutes earlier.

Area forecast discussion, Apr 11, 3:02 PM PDT, 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
302 PM PDT Thu Apr 11 2019

.SYNOPSIS...Light rain will continue across the northern half of the
area into tonight. Dry and pleasant conditions will return for
Friday and most of Saturday, before the next chance for light rain
returns Sunday. Additional chances for light rain will continue into
early next week before another period of drier conditions during
the middle of the week.

&&

.DISCUSSION...A weak upper level disturbance embedded in northwest
flow will continue to bring light rain to the area through late this
evening, primarily for locations north of Cape Mendocino. A few
showers will remain possible into Friday morning, but precipitation
will come to an end by Friday afternoon as an upper level ridge is
quickly reestablished over the west coast. This will yield dry
conditions through Saturday, with lingering cloud cover holding
afternoon highs down around 60 along the North Coast while interior
locations warm into the low to mid 70s. The ridge will then flatten
out again by late Saturday, allowing another weak system to clip the
northern half of the area and especially Del Norte County Saturday
night into Sunday. No impacts are expected from this system as any
light rain looks to remain below a tenth of an inch at this time. A
more significant but still rather mundane system then looks to move
through the area on Monday. This could bring as much as an inch of
rain to a wide portion of the area through Monday evening, with
showers then lingering into Tuesday. Snow levels will also drop to
around 3500 feet with this system, possibly supporting minor
accumulations over the higher elevations of the interior early next
week. High pressure will then build in once again next Tuesday,
yielding mainly dry conditions through the middle of next week.
/CB

&&

.AVIATION...High pressure ridging built in across the region as
low pressure and the associated frontal boundary pushed eastward
yesterday. Overnight skies remained cloudy with no rain being
reported. However, a weak weather system was able to slide down
the front edge of the building ridge (sort of a very feeble
"Inside Slider" like system). This weak system brought light rain
amounts to the North Coast airports. CEC received just over one
quarter inch by mid afternoon with much lesser amounts south of
Del Norte County. Rains will taper in the evening, but then the
threat of IFR perhaps LIFR conditions may impact Del Norte and
some Humboldt locations while mostly MVFR with a slight
possibility of IFR expected at ACV. The mostly lack of rain in a
southern Mendocino will allow UKI to remain VFR/SKC Friday
morning. Winds will become breezy by Friday afternoon everywhere.
/TA

&&

.MARINE...Northerly winds have eased off compared to yesterday at
this time over most of the coastal waters. However, winds become
breezier approaching Cape Mendocino from the north, with locally
greater than 25 kt gusts still lingering off the southern Mendocino
coast toward Point Arena. Have opted to let the ongoing Small Craft
Advisory expire given the small areal coverage, with the majority of
the southern coastal waters zones experiencing better conditions.
This relative lull in the persistent northerly wind flow regime will
linger into Friday morning, before winds pick up again Friday
afternoon...once again, strongest near and south of Cape Mendocino.
This will result in a new Small Craft Advisory, which will last
through Saturday morning.

Additionally, a northwesterly swell will push in throughout the
coastal waters overnight into Friday, building to 8 to 10 feet at 11
seconds. While winds will only be in the 10 to 20 kt range over the
northern waters, the swell will prompt a small craft advisory for
the northern outer waters from Noon Friday to Noon Saturday.

Another swell will arrive later on Saturday, building to 10 feet at
around 15 seconds. This will be accompanied by still northerly, but
lighter winds through the rest of the weekend. A more substantial
front may pass through the waters later on Monday. /AAD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from
 	 noon Friday to noon PDT Saturday for PZZ455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 11, 2:50 PM PDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
250 PM PDT Thu Apr 11 2019

CAZ101>113-122200-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
250 PM PDT Thu Apr 11 2019

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.